# SDR REXA2022072101641

- Difficulty date: July 5, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362821
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL BETWEEN  F.S.572 TO F.S.661+14 HAS MULTIPLE SPOTS OF CORROSION.	REMOVED CORRODED SEAT RAIL AND INSTALLED NEW SERVICABLE SEAT RAIL IAW CRJ 900 AMM 53-00-49-400-801-A19.
